# SDR CALA2024100702599

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 87,142 hours, 10,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK CAPACITY CHECK FOUND 1EA BATTERY PACK M33094(R1 DR) LESS THAN 15MINS REF TO HAECO NON-ROUTINE NO.9496331, ORIGINATE D BY EMP V905457, SPEC NO.B777-33-3-7019 PERFORMED BY EMP V903218 AND IDT BY EMP V905411 - REPLACED THE M33094(R1 DR) EMERGENCY LIGHT BATTERY PACK AS PER AMM 33-51-06-9 60-802 REV 101. PERFORMED NEW BATTERY PACK TEST, THE RESULT FOUN D NORMAL.
